Does anybody get delusional even while taking medicine. I do…I pretty sure people get delusional on meds. I just want to know how common it its.
my psychiatrist told me that delusions are the symptom least affected by medication… they’re hard to get rid of. i’ve only tried two anti-psychotics, neither of which worked very well, but one actually made my delusions worse. so i’d say that being delusional on medication is probably pretty common
No, in fact those five seconds are the only part of the day when I’m not
Oh all the time. I try to watch myself, reality can be a slippery slope.
I just tell myself it’s all in my head, I just can’t comprehend how big my head is.
My delusions remain even on meds. The meds only help with the voices and inserted thoughts
yes iv been lowering the meds and been more clearer
I do. But mild 666/999
I have them. I believe some are real.
Yeah but smaller episodes ,
I can snap out of it or listen when people tell me its not real now
I just get hung up on the delusions I had when I wasnt on meds I still think did that really happen?
Yes, mostly mild. I read that your brain adjusts to meds, so after the first period people relapse on meds too. I feel they work well for me to curb acute crisis, because they stop my fear, but i dont think they actually do anything against my delusions and longterm anxiety.
I also wonder…“normal” people have weird thoughts too…so i dont really know where the line is between me having a weird thought and me being ill.
Right now I’m not delusional as far as I know. I was obsessing about religion, but I stopped that the last couple of weeks. Occasionally I hear noises at my front door, and I’m not sure if they are real. But I’m no longer paranoid about them. I switched from Zyprexa to Abilify in May. Doing better on Abilify.
I’m told I’m delusional and I take my meds.
The feeling pops in once a while. Nothing you can do about it but keep in mind that it will pass.
This topic was automatically closed 14 days after the last reply. New replies are no longer allowed.